# SDR SWAA2023111415177

- Difficulty date: October 26, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 13,037 hours, 5,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727I+2' TO BS747+10' LBL22 WL156 ';[02] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727J+11' REMOVED 0.020' IN AN AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2677 DUE 05/2024. REMOVED AND REPLACED DAMAGED SECTION OF ACB LH FLOOR TO SIDEWALL SUPPORT 727H+10 TO 807+8; IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-5 AND DWG 146A7500;[03] VERIFIED STEP 4 COMPLETE.;[04] VERIFIED STEP 6 COMPLETE; ALL STEPS; CORRECTION ACTION ITEM 2; AND MEASUREMENT TABLE COMPLETE; CARD COMPLETE.
